# SDR REXA2025042800511

- Difficulty date: March 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R FROM FS 333 TO 379 CORRODED ALONG LENGTH OF STRINGER    UPON FURTHER INVESTIGATION FOUND STRINGER 21R FROM FS333-FS379 TO BE OUT OF LIMITS DUE TO CORROSION BEING ON MORE THEN ONE ELEMENT IAW CRJ700 SRM 53-21-03-101-006-A01. REMOVED STRINGER 21R FROM FS 333 TO 379 IAW CRJ-700 SRM51-42-06-001-001-A01. DRILLED AND LOCATED STRINGER 21R FROM FS 333 TO 379 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED STGR21R PN SH670-31383-1S FROM FS 333 TO 379 IAW CRJ700 SRM 51-42-06-001-001-A01
